# SDR EISA97134

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND SKIN CRACKED AT TOP, FORWARD, OUTBOARD CORNER OF RIGHT ELEVATOR.  REMOVED AND SENT TO OUTSIDE REPAIR FACILITY FOR REPAIR, UNIT REINSTALLED WITH FORM 8130-3.  (M)
